# SDR DALA2018030401440

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 55,699 hours, 19,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO BAY FLOOR STRUCTURE BS 500H TO 500I, RT ZEE ANGLE HAS CORROSION.  MAINTENANCE INSTALLED IAW SRM 51-40-02. OUT OUT OF LIMITS IAW SRM 53-00-53.
